English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8677226      Online Users : 48
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/46358

    Title: Computation of stability robustness bounds for linear discrete-time systems with time-varying parametric uncertainties
    Authors: Chou, Yung-shan;Lin, Chun-chen
    Contributors: 淡江大學電機工程學系
    Keywords: Structured singular value;µ theory;robust stability;rate-of-variation;parametric uncertainty
    Date: 2007-07-01
    Issue Date: 2010-03-26 22:06:55 (UTC+8)
    Publisher: IOS Press
    Abstract: Structured singular value (SSV or µ ) theory is known to be an effective tool for assessing robust stability as well as robust performance for linear time-invariant systems subject to structured uncertainty. Most of the results of the theory deal only with timeinvariant uncertainty. Much less attention has been paid toward the effect of rate-of-variation of time-varying uncertainty upon stability. In this paper, based on the well known robust stability test of real µ theory, we present conditions which explicitly characterize the tradeoff between the allowable perturbation size and the associated allowable rate-of-variation of uncertainty upon stability. With these conditions, lower bound estimates for the two quantities can be computed via the data obtained from the robust stability test.
    Relation: Journal of Information and Optimization Sciences 28(4), pp.687-702
    DOI: 10.1080/02522667.2007.10699768
    Appears in Collections:[電機工程學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback